Alert archive / Michigan / Wind Advisories in 2008
Wind Advisory 6, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this wind advisory at Sep 14, 2008, 11:45 AM EDT for 9 counties in Michigan. It took effect at Sep 14, 2008, 4:00 PM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2008, 11:45 AM EDT (15:45 UTC)
- In effect from
- Sep 14, 2008, 4:00 PM EDT
- Expired
- Sep 14, 2008, 8:20 PM EDT
- In force
- 4 hr
- Issued by
- NWS Grand Rapids, MI
Counties Barry County, MI, Calhoun County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Jackson County, MI, Kalamazoo County, MI
The radar
The Grand Rapids radar (KGRR), 63 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 3.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRR 141545 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1145 AM EDT SUN SEP 14 2008 ...GUST WINDS EXPECTED LATER THIS AFTERNOON AND EVENING... .THE REMNANTS OF IKE WILL BE PASSING THROUGH PARTS OF SOUTH CENTRAL LOWER MICHIGAN THIS AFTERNOON AND EVENING...RESULTING IN SOME LOCALLY GUSTY WINDS. MIZ052-058-059-065>067-072>074-142345- /O.NEW.KGRR.WI.Y.0006.080914T2000Z-080915T0600Z/ GRATIOT-IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN- JACKSON- INCLUDING THE CITIES OF...ALMA...IONIA...ST. JOHNS...HASTINGS... CHARLOTTE...LANSING...KALAMAZOO...BATTLE CREEK...JACKSON 1145 AM EDT SUN SEP 14 2008 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM EDT MONDAY. WIND GUSTS OF 45 MPH ARE POSSIBLE LATER THIS AFTERNOON AND EVENING. INITIALLY THE WINDS WILL BE FROM THE SOUTH THIS AFTERNOON...BUT A SHIFT TO THE NORTH IS EXPECTED THIS EVENING. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS73 KGRR 142008 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 408 PM EDT SUN SEP 14 2008 ...GUST WINDS EXPECTED LATER THIS AFTERNOON AND EVENING... .THE REMNANTS OF IKE WILL BE PASSING THROUGH PARTS OF SOUTH CENTRAL LOWER MICHIGAN THIS AFTERNOON AND EVENING...RESULTING IN SOME LOCALLY GUSTY WINDS. MIZ052-058-059-065>067-072>074-150415- /O.CON.KGRR.WI.Y.0006.000000T0000Z-080915T0600Z/ GRATIOT-IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN- JACKSON- INCLUDING THE CITIES OF...ALMA...IONIA...ST. JOHNS...HASTINGS... CHARLOTTE...LANSING...KALAMAZOO...BATTLE CREEK...JACKSON 408 PM EDT SUN SEP 14 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY. NORTHERLY WIND GUSTS OF 45 MPH ARE POSSIBLE LATER THIS AFTERNOON AND EVENING. CONSIDERING THE SATURATED SOIL...SOME TREES COULD BE TOPPLED BY SUCH WINDS. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGRR 150020 NPWGRR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 820 PM EDT SUN SEP 14 2008 ...WIND ADVISORY CANCELED... .WINDS WILL REMAIN BELOW ADVISORY CRITERIA TONIGHT. MIZ052-058-059-065>067-072>074-150130- /O.CAN.KGRR.WI.Y.0006.000000T0000Z-080915T0600Z/ GRATIOT-IONIA-CLINTON-BARRY-EATON-INGHAM-KALAMAZOO-CALHOUN- JACKSON- INCLUDING THE CITIES OF...ALMA...IONIA...ST. JOHNS...HASTINGS... CHARLOTTE...LANSING...KALAMAZOO...BATTLE CREEK...JACKSON 820 PM EDT SUN SEP 14 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELED THE WIND ADVISORY. WINDS ARE NO LONGER EXPECTED TO GUST TO ADVISORY CRITERIA. THEREFORE THE WIND ADVISORY HAS BEEN CANCELED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Sep 14, 7:46 AM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, Sep 14, 7:46 AM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 746 AM EDT SUN SEP 14 2008 LATEST UPDATE...AVIATION... .SYNOPSIS...(347 AM EDT SUN SEP 14 2008) THE REMNANTS OF HURRICANE IKE WAS RIDING NORTH ALONG A COLD FRONT THAT EXTENDED FROM LOW PRESSURE IN NORTHERN LAKE HURON SOUTHWEST THROUGH WESTERN ILLINOIS AND CENTRAL MISSOURI. REGIONAL RADARS SHOWED A SOLID BAND OF SHOWERS AND SCATTERED THUNDERSTORMS ALONG THIS BOUNDARY. THIS RAIN WILL MOVE ACROSS SOUTHWEST LOWER MICHIGAN TODAY AND TONIGHT. ANOTHER 1 TO 3 INCHES OF RAIN IS EXPECTED BY MONDAY MORNING ACROSS THE REGION. && .SHORT TERM...(347 AM EDT SUN SEP 14 2008) FORECAST CONCERNS DEAL WITH HEAVY RAINFALL. REGIONAL RADAR SHOWS A LARGE SWATH OF RAIN EXTENDING FROM THE CWA SOUTHWEST TO ARKANSAS. HPC QPF IS IN THE 1-3 INCH RANGE TODAY AND TONIGHT...WHICH WILL MAKE STORM TOTALS IN THE 4-9 INCH RANGE POTENTIALLY. THE GROUND IS SATURATED SO ANY ADDITIONAL RAIN WILL GO TO RUNOFF. THERE MAY BE A SMALL WINDOW OF OPPORTUNITY FOR A STRONG THUNDERSTORM THIS AFTERNOON ACROSS THE SE CWA. THERE WILL BE QUITE A BIT OF SHORT WAVE ACTIVITY MOVING ACROSS LOWER MICHIGAN AS THE WAVE OVER SOUTH DAKOTA INTERACTS WITH IKE. SHEAR VALUES ARE VERY LARGE...AND AS THE COLD FRONT MOVES ACROSS...WE COULD SEE SOME ORGANIZATION TO A STORM OR TWO. GIVEN THE STEADY RAIN EXPECTED THOUGH...INSTABILITY WILL BE A LIMITING FACTOR. THE RAIN SHOULD DIMINISH LATE TONIGHT AS THE UPPER TROUGH SWINGS THROUGH. COOLER AND DRIER AIR WILL ADVECT INTO THE CWA MONDAY AND TUESDAY. H8 TEMPS ARE PROGD TO FALL TO 4C. THAT WILL BE QUITE A CHANGE FROM THE TROPICAL AIRMASS WE/VE BEEN IN FOR THE PAST FEW DAYS. AS THE RIDGE OVER THE ROCKIES BUILDS EAST TUESDAY...EXPECT A SLOW MODERATING TREND AS HEIGHTS RISE. && .LONG TERM...(347 AM EDT SUN SEP 14 2008) (TUESDAY NIGHT THROUGH SATURDAY) AFTER AN UNUSUALLY ACTIVE WEEK OF STORMY WEATHER...QUIET WEATHER SHOULD PREVAIL THROUGH THE NEXT WEEKEND. AFTER OVER TWO MONTH WITH A PREVAILING LONGWAVE PATTERN FEATURING A TROUGH OVER THE EASTERN UNITED STATES AND A RIDGE OVER THE WESTERN MOUNTAINS...THE PATTERN IS ABOUT TO CHANGE TO A LESS AMPLIFIED UPPER AIR PATTERN. ONE THAT FEATURES A NEAR ZONAL FLOW ACROSS THE CANADIAN BOARDER. THAT PATTERN CHANGE IS THANKS TO A RATHER STRONG PACIFIC SYSTEM COMING ON SHORE OVER WESTERN NORTH AMERICA IN THE WEDNESDAY TO THURSDAY TIME FRAME. IT SHOULD PREVENT THE CANADIAN POLAR AIR FROM DESCENDING INTO THE GREAT LAKES DURING THE MIDDLE TO END OF THE WEEK. INSTEAD OF THAT... A LONGWAVE RIDGE SHOULD BUILD INTO THE CENTRAL AND EASTERN STATES BY THE END OF THE WEEK. THIS WILL MEAN A SLOW BUT STEADY WARM UP THROUGH THIS WEEK INTO NEXT WEEKEND. THIS WILL GIVE A VERY WET SOUTHWEST MICHIGAN A CHANCE TO START TO DRY OUT. && .MARINE...(347 AM EDT SUN SEP 14 2008) WE/RE EXPECTED TO WINDS TO INCREASE LATE THIS AFTERNOON AND EVENING AS THE LOW MOVES PAST AND HIGH PRESSURE BUILDS IN. AS SUCH WAVES ARE PROGD TO INCREASE TO 4-6 FEET. THUS WE ISSUED A SCA FOR TONIGHT AND MONDAY MORNING. && .AVIATION...(746 AM EDT SUN SEP 14 2008) IT WOULD NOW SEEM...BASED ON THE LATEST FORECAST MODEL DATA AND ALSO LOOKING AT THE BEST SURFACE PRESSURE FALLS... OUR STORM MAY WELL TRACK FARTHER WEST THAN WE WERE THINKING EARLIER. I MAY EVEN TO WEST OF JXN. IN SO DOING I HAVE PUT 3 TO 4 HOURS OF STEADY HEAVY RAIN ON ALL OF THE TAFS EXCEPT JXN AND LAN. ONCE THE STORM PASSES THE AREA THE RAIN WILL QUICKLY END BUT THE LOW CLOUDS WILL HANG ON INTO MONDAY MORNING. && .HYDROLOGY...(347 AM EDT SUN SEP 14 2008) LATEST GUIDANCE FROM THE RFC SHOWS MANY RIVERS GOING TO FLOOD STAGE DURING THE NEXT SEVERAL DAYS. SEE ARBFLWGRR OR WGUS43 FOR THE LATEST INFORMATION ON THE RIVER FLOODING. LATEST MODEL TRENDS AND HPC GUIDANCE SUGGESTS ANOTHER 1 TO 3 INCHES OF RAIN MAY FALL ACROSS ALREADY SATURATED GROUND. MUCH OF THIS RAIN WILL RUN RIGHT OFF INTO THE RIVERS. SPOTTER REPORTS AND RADAR ESTIMATES SHOW THE HEAVIEST RAIN HAS FALLEN ACROSS THE SRN PORTION OF THE CWA...WHERE THE AREAL FLOOD WARNING IS IN EFFECT. THE NEXT BATCH OF RAIN FROM IKE LOOKS LIKE IT WILL ALSO FALL OVER THIS AREA. THUS WE/RE GOING TO KEEP THE FLOOD WATCH GOING IN THAT AREA UNTIL MONDAY MORNING. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...FLOOD WATCH THROUGH SUNDAY NIGHT FOR ISABELLA...MUSKEGON.. GRATIOT...MONTCALM...OTTAWA...KENT...IONIA AND CLINTON COUNTIES. LM...SMALL CRAFT ADVISORY IN EFFECT TONIGHT THROUGH MONDAY MORNING FROM ST JOE TO MANISTEE. && SYNOPSIS: 93 SHORT TERM: 93 LONG TERM: WDM MARINE: 93 AVIATION: WDM HYDROLOGY: 93
Hazardous weather outlook, Sep 14, 5:35 AM EDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 535 AM EDT SUN SEP 14 2008 MIZ037>040-043>046-050>052-056>059-064>067-071>074-150945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 535 AM EDT SUN SEP 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT ADDITIONAL HEAVY RAINFALL IS EXPECTED TODAY. THE REMNANTS OF HURRICANE IKE WILL RACE NORTHEAST ACROSS SOUTHEAST LOWER MICHIGAN LATE THIS AFTERNOON. THAT TRACK WILL BRING RAIN...HEAVY AT TIMES SOUTH OF A LINE FROM MOUNT PLEASANT TO MUSKEGON TODAY INTO EARLY THIS EVENING. THE BULK OF THE HEAVIEST RAINFALL WILL BE DURING THE AFTERNOON HOURS OF TODAY. ISOLATED THUNDERSTORMS ARE POSSIBLE SOUTH OF THAT SAME LINE FROM MOUNT PLEASANT TO MUSKEGON. MANY AREA STREAMS AND RIVERS ARE EXPECTED TO RISE SIGNIFICANTLY TODAY. THE AREA SOUTH OF INTERSTATE 96 IS UNDER AN AREA FLOOD WARNING WHICH MEANS FLOODING IS EXPECTED IN THESE AREAS. EXPECT MOST OF THE CREEKS IN THAT ARE TO EXCEED FLOOD STAGE BY LATE THIS AFTERNOON. ALSO FLOODING IN AREAS OF POOR DRAINAGE CAN BE EXPECTED. FLOODING OF AREA CREEKS AND AREA OF POOR DRAINAGE REMAIN POSSIBLE FOR AREAS NORTH OF INTERSTATE 96 TO NEAR ROUTE 46. AS THE STORMS CENTER MOVES INTO SOUTHWEST MICHIGAN EARLY THIS AFTERNOON GUSTY WINDS WILL START TO BLOW THE RAIN AROUND MAKING TRAVEL AROUND SOUTHWEST MICHIGAN EVEN MORE CHALLENGING. SEVERE STORMS ARE UNLIKELY TODAY BUT IF THERE WERE TO BE ONE... IT WOULD BE EAST OF ROUTE 69. THE STORM WILL MOVE QUICKLY NORTHEAST OF THE AREA THIS EVENING. THAT WILL BRING THE RAIN TO END BY SUNSET IN MOST LOCATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FLOODING OF AREA RIVERS AND CREEKS WILL REMAIN AN ISSUE THROUGH A GOOD PART OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... WHILE SPOTTER ACTIVATION IS UNLIKELY IT IS NOT TOTALLY OUT OF THE QUESTION FOR THIS AFTERNOON. LMZ844>849-150945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 535 AM EDT SUN SEP 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF HEAVY RAIN...GUSTY NORTH WINDS TO OVER 25 KNOT AND WAVES TO 5 FEET WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL WATER CRAFT TODAY INTO THIS EVENING. AN ISOLATED THUNDERSTORM IS ALSO POSSIBLE...MOSTLY SOUTH OF MUSKEGON INTO LATE AFTERNOON. RIP CURRENTS ARE POSSIBLE TODAY INTO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WAVES OF UP TO 5 FEET INTO MONDAY AFTERNOON WILL CONTINUE THE HAZARDOUS CONDITIONS FOR SMALL WATER CRAFT UNTIL THEN. BEYOND MONDAY AFTERNOON CONDITIONS SHOULD BECOME MORE FAVORABLE. .SPOTTER INFORMATION STATEMENT... WHILE SPOTTER ACTIVATION IS UNLIKELY IT IS NOT TOTALLY OUT OF THE QUESTION FOR THIS AFTERNOON. WDM
In the hours before
Local storm report, Sep 14, 8:17 AM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
817 AM EDT SUN SEP 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 AM HEAVY RAIN 1 NE LANSING 42.72N 84.54W
09/14/2008 M2.94 INCH INGHAM MI PUBLIC
24 HOUR TOTAL ENDING AT 8 AM.
&&
MKALEMBKLocal storm report, Sep 14, 8:23 AM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
823 AM EDT SUN SEP 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM HEAVY RAIN 2 SE SOUTH HAVEN 42.38N 86.24W
09/14/2008 M3.44 INCH VAN BUREN MI TRAINED SPOTTER
24 HOUR TOTAL ENDING AT 8 AM.
&&
MKALEMBKLocal storm report, Sep 14, 9:07 AM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
907 AM EDT SUN SEP 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM HEAVY RAIN 3 E ALLEGAN 42.53N 85.79W
09/14/2008 M3.38 INCH ALLEGAN MI PUBLIC
24 HOUR TOTAL ENDING AT 8 AM.
&&
MKALEMBKLocal storm report, Sep 14, 9:42 AM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
942 AM EDT SUN SEP 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM HEAVY RAIN 1 SE ASSYRIA 42.45N 85.12W
09/14/2008 M3.20 INCH BARRY MI PUBLIC
24 HOUR TOTAL ENDING AT 9 AM.
&&
MKALEMBKLocal storm report, Sep 14, 10:18 AM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1018 AM EDT SUN SEP 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM HEAVY RAIN 3 SW GRAND RAPIDS 42.93N 85.70W
09/14/2008 M1.95 INCH KENT MI NWS EMPLOYEE
0713 AM HEAVY RAIN DORR 42.73N 85.72W
09/14/2008 M2.66 INCH ALLEGAN MI TRAINED SPOTTER
STORM TOTAL SINCE FRIDAY...4.76.
0713 AM HEAVY RAIN BATTLE CREEK 42.30N 85.23W
09/14/2008 M4.17 INCH CALHOUN MI COUNTY OFFICIAL
24 HOUR TOTAL ENDING AT 7 AM.
0713 AM HEAVY RAIN BLOOMINGDALE 42.38N 85.96W
09/14/2008 M4.46 INCH VAN BUREN MI CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 7 AM.
0735 AM HEAVY RAIN BYRON CENTER 42.81N 85.72W
09/14/2008 M0.66 INCH KENT MI TRAINED SPOTTER
7 PM TO 7 AM READING. STORM TOTAL OF 2.84 INCHES.
0750 AM HEAVY RAIN JAMESTOWN 42.83N 85.84W
09/14/2008 M2.30 INCH OTTAWA MI PUBLIC
STORM TOTAL THROUGH 7 AM.
0758 AM HEAVY RAIN MARSHALL 42.26N 84.96W
09/14/2008 M4.25 INCH CALHOUN MI CO-OP OBSERVER
24 HOUR TOTAL ENDING AT 7 AM.
0816 AM HEAVY RAIN 1 NE LANSING 42.72N 84.54W
09/14/2008 M2.94 INCH INGHAM MI PUBLIC
24 HOUR TOTAL ENDING AT 8 AM.
0822 AM HEAVY RAIN 2 SE SOUTH HAVEN 42.38N 86.24W
09/14/2008 M3.44 INCH VAN BUREN MI TRAINED SPOTTER
24 HOUR TOTAL ENDING AT 8 AM.
0906 AM HEAVY RAIN 3 E ALLEGAN 42.53N 85.79W
09/14/2008 M3.38 INCH ALLEGAN MI PUBLIC
24 HOUR TOTAL ENDING AT 8 AM.
0941 AM HEAVY RAIN 1 SE ASSYRIA 42.45N 85.12W
09/14/2008 M3.20 INCH BARRY MI PUBLIC
24 HOUR TOTAL ENDING AT 9 AM.
&&
MKALEMBKLocal storm report, Sep 14, 10:49 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1049 AM EDT SUN SEP 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM HEAVY RAIN 1 N ALBION 42.26N 84.76W
09/14/2008 M7.50 INCH CALHOUN MI PUBLIC
STORM TOTAL RAINFALL FROM 9/12 THROUGH 1030 AM 9/14.
&&
MKALEMBKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 12:35 AM EDT | River Flood Warning | GRR | Calhoun | 58 hr |
| Sep 14, 12:35 AM EDT | River Flood Warning | GRR | Calhoun | 35 hr |
| Sep 14, 12:35 AM EDT | River Flood Warning | GRR | Kalamazoo | 7 days |
| Sep 14, 12:35 AM EDT | River Flood Warning | GRR | Jackson | 24 hr |
| Sep 14, 12:35 AM EDT | River Flood Warning | GRR | Eaton | 35 hr |
| Sep 14, 12:35 AM EDT | River Flood Warning | GRR | Eaton | 35 hr |
| Sep 14, 12:35 AM EDT | River Flood Warning | GRR | Ingham | 5 days |
| Sep 14, 12:35 AM EDT | River Flood Warning | GRR | Kent | 3 days |
| Sep 14, 12:35 AM EDT | River Flood Warning | GRR | Ottawa | 58 hr |
| Sep 14, 12:35 AM EDT | River Flood Warning | GRR | Ingham | 58 hr |
| Sep 14, 12:35 AM EDT | River Flood Warning | GRR | Ingham | 4 days |
| Sep 14, 12:35 AM EDT | River Flood Warning | GRR | Clinton | 46 hr |
| Sep 14, 12:35 AM EDT | River Flood Warning | GRR | Barry | 3 days |
| Sep 14, 4:01 AM EDT | Small Craft Advisory | GRR | 35 hr | |
| Sep 14, 11:27 AM EDT | Areal Flood Warning | GRR | Clinton, Gratiot, Ionia, Kent, Montcalm, Ottawa | 72 hr |
| Sep 14, 11:59 AM EDT | River Flood Warning | GRR | Allegan | 6 days |
| Sep 14, 2:05 PM EDT | Special Weather Statement | GRR | Ingham, Jackson | 55 min |
| Sep 14, 6:07 PM EDT | Gale Warning | GRR | 2 hr |
Nearby
Wind Advisories in Michigan, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.